Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003 (2003), Issue 5, Pages 227-241
http://dx.doi.org/10.1155/S1110757X03208032

A note on the variational structure of an elliptic system involving critical Sobolev exponent

Departamento de Matemáticas, Universidad Nacional de Colombia, Bogota, Colombia

Received 22 August 2002; Revised 10 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mario Zuluaga, “A note on the variational structure of an elliptic system involving critical Sobolev exponent,” Journal of Applied Mathematics, vol. 2003, no. 5, pp. 227-241, 2003. doi:10.1155/S1110757X03208032